that hearing thing again/lupus?

Hi!

just checking in...

its been about 5 weeks ive been off the hydroxychloroquine...I was on a low dose(discussed about with Rhumey)., and for some reason rhumetologist had a hissy fit about that ,and pulled me off it in January..I felt ok sorta, till this last week...I haven't been sleeping very well, but im worry about things mostly...I noticed above my left knee hurts, and my right top of foot hurts (maybe I need new shoes?) BUT at 4am I woke up, and I had that thing I had a few years ago in 2012, where my hearing is doing odd stuff....(feels a bit full in my ear, and like the re-verb is on) slightly echoey....Im so fed up with going to see the doctor, so I wrote my rhumey about it, and he said go to your GP..lol....I called made an appointment, but it not till Tuesday....It went from my right ear after a while, then it was over in my left ear....It seems ok now...and I took an anti inflammatory..Im trying to avoid steroids, which is what they did in 2012..In 2012 I also had high inflammation when ENT checked me... Id like to know, why my ears??? I wonder if this is a lupus thing....and I thought the Rhumey would have said to ask GP to test for something, but he didn't...I have been stiff too, but I have a crummy bed....I just never know..is it this? or is it that? Anyway just wanted to say "hey"....oh and my thyroid is behaving lately...since October ;)

To add: been few days since I wrote this, and I think I have 3 mouth ulcers inside cheek...Do mouth ulcers appear mostly with Lupus? I was out today getting groceries, and I noticed my face felt weird on outside...It was later on, inside cheek I noticed one red thing...then later looked like 2 more. Awkward to look in mouth with flashlight.. They are high up on cheek a bit...I read anti inflams can give mouth ulcers, but I only took tw0 the other day....and I try not to take stuff much...

Last edited by

1 Reply

oldestnewest
  • ok..i cancelled apt., because the hearing thing fixed itself...I know its risky to leave hearing (you could go deaf), but...I feel like a twit going to gp, and its ok now type thing... I should be keeping a diary on stuff coming and going....Be great if Rhumetologist lived close by, but he is in another town....The student gp s only here for 3 months...I will get a GP of my own finally in June, but that's like starting all over again...But I did have that same hearing thing I had in the beginning 2012 (he claims a virus)...this 2015, and im off plaquinil about not quite 2 months...

You may also like...